# SDR P5CA9500723

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Le Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LEADING EDGE RIB AT SUPPORT FOR GROUP 3 LEADING EDGE PDU INTERCOSTAL INBOARD END, BS 938.45 WS 294.  REPAIRED PER BOEING TELEX 32-9430 PAO-SIN-95-0006RE, RI-PA57-018.
